Select language: En
0
2013
Impact Factor

    Review of the book «Integrable billiards, quadrics, and multidimensional Poncelet’s porisms» by V. Dragovic and M. Radnovic

    2010, Vol. 6, No. 2, pp.  449-450



    Citation: Review of the book «Integrable billiards, quadrics, and multidimensional Poncelet’s porisms» by V. Dragovic and M. Radnovic, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 2, pp.  449-450


    Download Review of the book «Integrable billiards, quadrics, and multidimensional Poncelet’s porisms» by V. Dragovic and M. Radnovic
    PDF, 113.02 Kb